# SDR 3EJA202508200002

- Difficulty date: August 4, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N799JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0649
- Aircraft time: 3,014 hours, 1,908 cycles
- Engine: Wilint FJ443A
- Engine time: 3,014 hours, 1,908 cycles
- System (JASC): 7414 · Magneto/Distributor
- Part: Pickup
- Part number: 54831H
- Part serial: HCS2151038
- Condition: Unknown
- Location: Magneto
- Part time: 3,014 hours, 1,908 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TESTED THE ANTI ICE SYSTEMS DURING CLIMB.  ACTIVATED ANTI-ICE SYSTEMS PRIOR TO ENTERING AND EXPERIENCED MODERATE ICING CONDITIONS.  TURNED SYSTEMS OFF WHEN VMC BETWEEN LAYERS.  ACTIVATED SYSTEMS AGAIN JUST PRIOR TO ENTERING IMC AND GOT A T2 HEATER FAIL L. SWAPPED MAG PICK UP BETWEEN #1 AND #2 ENGINE
